I have been off of simvastatin for over 3 months. every time i think i am getting better, something else comes up. I now have severe pain in my right calf, the knee and my achilles tendon. does any one else have these issues. If i walk for any length, i am all right when walking but afterwards, i suffer for days. does the pain ever go away. My doc did a CPk test for muscle damage and she said that it was elevated but i dont have muscle damage.
28 May 2012
See this link for a similarly asked question.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken other Simvastatin and the result is redness and severe pain in muscles and joints. The Simvastatin by Cobalt labs is the only one I take ...
I had knee replacement in Aug 2011. Dont have much motion and still in pain. So they r going to straiten knee all the way and bend knee all the way ...
I have been taking anastrozole for15 months, For the last month I have been experience back, hip and
... knee pain.Is this commen for it to happen this long after starting treatment
I am having my knees evaluated by a surgeon but in the meantime i am in pain. I have swelling and tenderness with sharp stabbing pain. I have been ...